Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: An Econometric Model of Canada Under Fluctuating Exchange Rates. by Lawrence H. Officer

Reviewed Work: An Econometric Model of Canada Under Fluctuating Exchange Rates. by Lawrence H. Officer
Review by: Robert M. Dunn, Jr.
The Journal of Finance
Vol. 24, No. 1 (Mar., 1969), pp. 162-164
Published by: Wiley for the American Finance Association
DOI: 10.2307/2326165
Stable URL: http://www.jstor.org/stable/2326165
Page Count: 3
  • Read Online (Free)
  • Download ($33.95)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164